MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRANS CHAIR,ALUM,12 WHL, 19" 300 LB, RED

Medline Industries, LP MEDLINE; TRANS CHAIR,ALUM,12 WHL, 19" 300 LB, RED
Catalog Number MDS808210ARE
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the transport chair wheels dont touch the floor evenly, he stated the chair rocks, so theres always one wheel up in the air.
 
Additional Manufacturer Narrative
The customer stated that the transport chair wheels don't touch the floor evenly, the chair rocks, and there's always one wheel up in the air; the issue did not occur during use and no injuries were reported.Medline quality requested photos of the issue from the customer; sample and/or photo/video was not available, finished good/component trending was performed with no trends identified, and quality control inspection records were reviewed.The investigation results were not confirmed.The issue the customer experienced is unknown, however the customer stated it was resolved; no further action(s) will be taken and the division will monitor complaints through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRANS CHAIR,ALUM,12 WHL, 19" 300 LB, RED
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joseph weiske
three lakes drive
northfield, IL 60093--275
MDR Report Key50947788
Report Number1417592-2026-54489
Device Sequence Number21207184
Product Code INM
UDI-Device Identifier40884389150819
UDI-Public40884389150819
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS808210ARE
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown